Tokyo Journal of Mathematics

A Weighted Inequality for the Kakeya Maximal Operator with a Special Base

Hitoshi TANAKA

Full-text: Open access

Abstract

In this paper we shall give a weighted version of Igari's estimate on the Kakeya maximal operator with a special base.

Article information

Source
Tokyo J. of Math. Volume 23, Number 2 (2000), 255-267.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1255958670

Digital Object Identifier
doi:10.3836/tjm/1255958670

Mathematical Reviews number (MathSciNet)
MR1806464

Zentralblatt MATH identifier
0972.42014

Citation

TANAKA, Hitoshi. A Weighted Inequality for the Kakeya Maximal Operator with a Special Base. Tokyo J. of Math. 23 (2000), no. 2, 255--267. doi:10.3836/tjm/1255958670. http://projecteuclid.org/euclid.tjm/1255958670.


Export citation